# SDR REXA201910141426

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R389219
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STOP FITTING AT PASSENGER DOOR.  BRACKET ASSY WAS REPLACED FOR NEW ONE (P/N: 601R38921-9) PER CRJ-900 SRM 51-42-06-001-001-A01. PAR 6C.
